Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KezJona

Shaving / Waxing / Hair Removal

Recommended Posts

Hi all,

I've been on Accutane, brand Roaccutane, for the last 7 months. The first month I was on 40mgs once a day, and then went to 80mgs once a day. I finished my course, up to the average maximum, last week. However, within one week I started to get spots on my back (the main area effected). I went back to my Dermatologist and she has decided to put me on another 3 week course of 80mgs a day, certain that will keep me in the clear zone.

The results I've had are phenomenal, but it was like taking 10 steps backwards when I had new spots appear just a few days of coming off of the drug. I should finish my 3 week course of 80mgs on 20th August and will be seeing my Dermatologist on the 25th August for a follow up session.

My question now is:

However, I'm going to Ibiza on the 2nd September for a weeks holiday and I want to remove any chest / stomach I have at the moment. I know I won't be able to tan (I'm going to take factor 30 & 50 sun creams) but I have been working hard in the gym and want to feel good about myself whilst I'm over there, especially if I can't sunbathe.

I was thinking of trimming down the hair as my skin has got sensitive to certain products since I've been on Accutane. But has anyone has any problems shaving to the skin, with waxing or even with hair removal creams?

Thanks

Share this post


Link to post
Share on other sites

I wouldn't do laser treatments so soon after taking oral isotretinoin. It makes you sensitive to light and there isn't an aesthetic dermatologist or qualified laser handler out there who would do it if you told them you've been on Accutane recently. They once even refused to perform laser tattoo removal on me because I had recently been on doxycycline before my appointment.

I know this is the last thing most people will want to hear, but I really recommend epilating. I have been epilating my armpits and legs for about 9 years now and while it's very painful the first time you do it, the pain is gone by the second time you do it. I epilate about once a week now, although the hair barely grows back, and if it does, it's very thin and weak. If you're going to wax, why not just epilate and save yourself a lot of money and time attending appointments and do it at home instead?

Edited by Coffee32987528935
grammar

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×